# SDR IPXA2M74582

- Difficulty date: July 3, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114517
- Condition: Cracked
- Location: Bs 1521 L38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON SPLICE 38R CRACKED BS 1521.   REMOVED FABRICATED AND INSTALLED REPLACEMENT SPLICE IAW SRM 51-31-01, 51-33-01 AND DWG A5A7114.
